# SDR YENA2022022500094

- Difficulty date: January 10, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 2671
- Aircraft time: 61,087 hours, 21,794 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: 321431
- Part serial: 872066
- Condition: Failed
- Location: 10wl-Batt
- Part time: 2,909 hours, 994 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, DONT PASS OPERATIONAL CHECK EPSU EMERGENCY POWER SUPPLY UNIT 10WL ; REF AEROMAN NR 2021-519331 WO 2021 343/1 BR & R EPSU FIN 10WL IAW AMM 33-51-38-00-001-A & AMM 33-51-34-400-001-A
